An internal characterization of G-spaces
Portugaliae mathematica, Tome 44 (1987) no. 1, pp. 63-67
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1987__44_1_115569,
author = {Castillo, Jes\'us M.F.},
title = {An internal characterization of {G-spaces}},
journal = {Portugaliae mathematica},
pages = {63--67},
year = {1987},
volume = {44},
number = {1},
mrnumber = {0911833},
zbl = {0638.46005},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1987__44_1_115569/}
}
Castillo, Jesús M.F. An internal characterization of G-spaces. Portugaliae mathematica, Tome 44 (1987) no. 1, pp. 63-67. http://geodesic.mathdoc.fr/item/PORMA_1987__44_1_115569/